Publications
All full texts are also available on arXiv.
Preprints
- (with A. Zeghib) Isometries of spacetimes without observer horizons. arXiv:2502.13904.
- (with G.J. Galloway) Mean Curvature, Singularities and Time Functions in Cosmology. arXiv:2407.04455.
Journal Articles
- Minimal Elements of the Causal Boundary with Applications to Spacetime Splitting. Mediterranean Journal of Mathematics 22, 63 (2025).
- (with A. Burtscher) Time Functions on Lorentzian Length Spaces. Annales Henri Poincaré, online first (2024).
- Volume Singularities in General Relativity. Letters in Mathematical Physics 114, 71 (2024).
- Radial Gravitational Collapse Causes Timelike Incompleteness. Physical Review D 109, 084034 (2024).
- (with A. Burtscher) Global Hyperbolicity through the Eyes of the Null Distance. Communications in Mathematical Physics 405, 90 (2024).
- Topology change with Morse functions: progess on the Borde–Sorkin conjecture. Advances in Theoretical and Mathematical Physics 27(4), 1159-1190 (2023).
- (with E. Soultanis) Causal bubbles in globally hyperbolic spacetimes. General Relativity and Gravitation 54, 155 (2022).
- Causality theory of spacetimes with continuous Lorentzian metrics revisited. Classical and Quantum Gravity 38, 145028 (2021).